MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number D134301
Medical Device Problem Codes Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip does not bend and deflection stops midway.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - degradation of the device's anatomical structure (device shaft) due to compressive stress and/ or improper manipulation of the distal tip.- user anticipation/ expectation of device's curve shape and performance.- user error (including user technique and methods).The instructions for use (ifu) state: inspect the catheter and packaging before opening.The contents of the package are sterile unless the package is opened or damaged.If the package is damaged or if it was opened and the catheter not used, do not use the catheter.Remove the catheter from its package and place it in a sterile work area using aseptic technique.Inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.Confirm that the thumbknob is pulled back completely before insertion and that the loop-contraction mechanism is not activated, ensuring minimal tension to the nitinol loop.Adjust the loop diameter with the handle grip.Contract the loop by rotating the handle to the right, relax/expand the loop by rotating the handle to the left.Adjust the radius of curvature as necessary by manipulating the thumbknob.Curve the catheter tip by pushing the thumbknob forward, straighten the catheter tip by pulling the thumbknob back.Prior to removal of the catheter, confirm that the thumbknob has been pulled back completely and that the loop is in a fully relaxed position (handle grip rotated fully to the left).Remove the catheter through the guiding sheath and dispose of it in an appropriate manner.Remove the guiding sheath, guidewire and vessel dilator as a unit per its instructions for use.To avoid potential damage to anatomical structures, do not attempt to pull the catheter, or withdraw it into the sheath, with the loop in a contracted position.To minimize tension applied to the nitinol structure, the loop should be fully relaxed (handle grip rotated fully to the left).Do not introduce the catheter¿s tip folded into the guiding sheath.Catheter is recommended for use with an 8f guiding sheath.Do not use the catheter in conjunction with transeptal sheaths featuring side holes larger than 1.25mm in diameter.Until used, the catheter should be stored in its original packaging and in a cool, dry place.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21115078
Report Number0002090040-2025-00004
Device Sequence Number8719554
Product Code NLH
UDI-Device Identifier00885825011680
UDI-Public00885825011680
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberD134301
Device Catalogue NumberD134301
Device Lot Number5383030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown